# SDR DHL9780739C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 1300, LINE NR 5, FLOOR TRACK DAMAGED, ABOUT 25 INCHES.  CUT OUT DAMAGED FLOOR TRACK AND REPLACED 10 FT OF SEAT TRACK AND FABRICATED REPAIR SPLICED IAW SRM 53-2-3 FIG 3.  TREATED AND PRIMED PARTS IAW SRM 51-1-8.  INSTALLED FLOOR TRACK AND SPLICES IAW SRM 53-2-3 FIG 14.
